# SDR SWIA202156477

- Difficulty date: January 14, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Dented
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SEAL STRIKER ON THE AFT SIDE IS DENTED(MARKED).   (C-CHECK) RO 2/28/2021   REPAIRED PAX DOOR SEAL STRIKER REF BOMBARDIER REO 670-53-22-001 REV J DATED 2016-11-10. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
